# SDR SWAA2012082706977

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 17,112 hours, 10,137 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MW714154
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- B SYSTEM HYDRAULICS FAILED ON FLIGHT.  FOUND ENGINE PUMP PRESS LINE LEAKED AT PUMP.  CHANGED LINE.  REMOVED AND REPLACED ENGINE DRIVEN PUMP AND ELECTRIC PUMP IAW MM.
